# SDR 05FDEA03336

- Difficulty date: October 10, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE BS 1030 RBL 10 WL 148.  REMOVED CORROSION ON SHEAR TIE FOUND TO BE OUT OF LIMITS. INSTALLED NEW SHEAR   TIE, ALL WORK DONE IAW SRM 53-10-1, 53-10-4 & 51-30-2.
